Title

On the Distributions of Certain Spacings

Document Type

Article

Language

eng

Format of Original

5 p.

Publication Date

2011

Publisher

Taylor & Francis

Source Publication

Communications in Statistics - Theory and Methods

Source ISSN

0361-0926

Original Item ID

doi: 10.1080/03610920903444003

Abstract

A characterization of the uniform distribution based on distributions of spacings is presented which extends the existing result in this direction. Also, a result on the distribution of spacings for distributions close to the uniform one is discussed.

Comments

Communication in Statistics - Theory and Methods, Vol. 40, No. 3 (2011): 510-514. DOI.